# SDR SWAA2023112112737

- Difficulty date: October 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FWD EDGE @ S-16L BETWEEN STA 294.5 AND STA 303.9 MKD DOT<[01] REMOVED AND REPLACED INTERCOSTAL;STRAP AND CLIP AT S-16L BETWEEN STA 294.5 AND STA 303.9 REF SRM 51-40-02-0G-0 AND DWG 141A8180.;[02] CORRECTION TO STEP 1. REMOVED AND INSTALLED NEW INTERCOSTAL AT S-16L BETWEEN STA 294.5 AND STA 303.9 REF SRM 51-40-02-0G-0 AND DWG 141A8180.;[03] VERIFIED STEP # 2
